NewBeetle.org Forums banner

1 - 6 of 6 Posts

·
Hermes orange...
Joined
·
540 Posts
Discussion Starter #1
My best friend has been doing Rituxan for chemo and also taking Cell-Cept 1000 mg/day and is having issues with hair thinning and scalp pain. She won't lose all her hair (Rituxan does not cause complete hair loss like most chemo), but her scalp hurts her a lot. Does anyone know of any shampoos/treatments that will help the pain in her scalp? I have a salon beauty supply membership so I can get most expensive salon products for very cheap, I wanted to get something for her that would make her feel better as far as her scalp goes.
 

·
<-----No More Beetle :(
Joined
·
18,312 Posts
there really isnt any shampoo thats going to help with her scalp pain. The pain is most probably nerve related. Tell her to massage her scalp to stimulate blood flow and that should help some.
*HUGS* to your friend and she's in my prayers :angel:
 

·
Premium Member
Joined
·
304 Posts
When dad had cancer and chemo, he came up with a solution that worked very well for his scalp. He took a really good vitamin E hand lotion and would squirt a decent amount into his hand, then mix in lanocane (or some type of skin pain relief), then gently rub the lotion into his scalp. It worked best when he had no hair, but he said that it was somewhat helpful when his hair was short, too.
 

·
Super Moderator
Joined
·
14,716 Posts
Just want to send my good wishes and prayers to your friend. My brother lost all of his hair during chemo, but it grew back after, thicker and darker. This was many years ago, and maybe nowadays they have hair loss plans, but I don't know about them.

Losing ones hair to cancer/chemo is nothing to be ashamed of. She will still be beautiful to others. :kiss:

Please wish her well from me.
 

·
Registered
Joined
·
1 Posts
Hello. My aunt went through chemotherapy and her hair began to fall out, but she was very indifferent to this. The fact is that as a result of chemotherapy, all the nutrients and vitamins in the body die and the hair cannot eat anything. Many doctors believe that hair loss during chemotherapy is not considered alopecia and should not be treated. Of course, you can try several treatment methods from thehairlossadvisor.com, but the likelihood that this will help you is very small. It is better to wait until the end of the chemotherapy course and start to use various vitamins in large quantities to strengthen immunity.
I completely agree with you and your theory is justified from a medical point of view.
 
1 - 6 of 6 Posts
Top